Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 117, NWS Tulsa, OK

April 22, 2011Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 4:48 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 42 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 4:48 PM CDT (21:48 UTC)
Expired
Apr 22, 2011, 5:30 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 12 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:50 PM CDTHAIL 1.75Bixby, OK
Apr 22, 4:58 PM CDTHAIL 0.75Broken Arrow, OK
Apr 22, 5:00 PM CDTHAIL 1Jenks, OK121ST AND PEORIA
Apr 22, 5:00 PM CDTHAIL 1.75Bixby, OK111TH AND MINGO
Apr 22, 5:05 PM CDTHAIL 1.5Broken Arrow, OK101ST AND 145TH
Apr 22, 5:06 PM CDTHAIL 1.53 S Broken Arrow, OK
Apr 22, 5:06 PM CDTHAIL 1.75Bixby, OK
Apr 22, 5:09 PM CDTHAIL 12 E Jenks, OKCREEK TURNPIKE AND HARVARD
Apr 22, 5:10 PM CDTHAIL 1Jenks, OK121ST AND PEORIA
Apr 22, 5:10 PM CDTHAIL 2.5Bixby, OK
Apr 22, 5:13 PM CDTHAIL 1.75Bixby, OK
Apr 22, 5:23 PM CDTHAIL 1Oneta, OK
Apr 22, 5:24 PM CDTHAIL 1Coweta, OK
Apr 22, 5:25 PM CDTHAIL 24 Se Broken Arrow, OKE 115TH ST S AND 193RD E AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-372 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS54 KTSA 222148
SVRTSA
OKC131-143-145-222230-
/O.NEW.KTSA.SV.W.0117.110422T2148Z-110422T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 530 PM CDT

* AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENKS...
  MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING TENNIS BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
  BROKEN ARROW...ONETA...COWETA AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 221 AND 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3613 9544 3608 9544 3608 9543 3593 9540
      3587 9597 3612 9599 3623 9545
TIME...MOT...LOC 2148Z 260DEG 43KT 3601 9591

$$
2 follow-up statements
228 
WWUS54 KTSA 222202
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT FRI APR 22 2011

OKC131-143-145-222230-
/O.CON.KTSA.SV.W.0117.000000T0000Z-110422T2230Z/
WAGONER OK-ROGERS OK-TULSA OK-
502 PM CDT FRI APR 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN TULSA...SOUTHERN ROGERS AND NORTHWESTERN WAGONER
COUNTIES...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIXBY...MOVING
EAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE 
SIZE OF GOLF BALLS.

STORM HAZARDS INCLUDE...
DAMAGING TENNIS BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BROKEN
ARROW...ONETA...COWETA AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 221 AND 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3613 9544 3608 9544 3608 9543 3593 9540
      3587 9597 3612 9599 3623 9545
TIME...MOT...LOC 2202Z 260DEG 43KT 3600 9580

$$
071 
WWUS54 KTSA 222218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT FRI APR 22 2011

OKC131-143-145-222230-
/O.CON.KTSA.SV.W.0117.000000T0000Z-110422T2230Z/
WAGONER OK-ROGERS OK-TULSA OK-
518 PM CDT FRI APR 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
EASTERN TULSA...SOUTHEASTERN ROGERS AND NORTHWESTERN WAGONER
COUNTIES...

AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN
ARROW...MOVING EAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING 
HAIL TO THE SIZE OF GOLF BALLS.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COWETA AND
INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3594 9590 3609 9586 3623 9545 3613 9544
      3608 9544 3608 9543 3593 9540
TIME...MOT...LOC 2219Z 260DEG 43KT 3604 9569

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:17 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 22, 2:17 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT FRI APR 22 2011

.DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING.  EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.

FRONTAL BOUNDARY TO END UP SOUTHWEST  NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW  NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED  WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY.  THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.

THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL.  AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.

WILL HOLD ON FLOOD WATCH  UNTIL AFTER THE INITIAL RAIN
TONIGHT.   PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  66  55  67 /  70  70  80  80
FSM   64  78  63  77 /  60  70  40  60
MLC   66  75  64  76 /  60  60  50  50
BVO   55  64  52  63 /  70  60  80  80
FYV   61  72  58  72 /  70  80  60  70
BYV   60  70  57  72 /  70  80  70  80
MKO   62  71  58  72 /  80  70  80  80
MIO   56  65  54  66 /  70  70  80  80
F10   62  70  57  72 /  70  70  80  70
HHW   68  81  68  81 /  30  40  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....21
Hazardous weather outlook, Apr 22, 1:04 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CDT FRI APR 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT FRI APR 22 2011

...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON INTO TONIGHT...
...VERY LARGE HAIL...DAMAGING WINDS EXPECTED WITH A FEW TORNADOES
   POSSIBLE..

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

        AREA OF GREATEST RISK...EAST CENTRAL OKLAHOMA AND
        NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BY LATE AFTERNOON NEAR
THE INTERSTATE 44 CORRIDOR AS A COLD FRONT MOVES INTO THE AREA.
THESE STORMS WILL LIKELY BECOME SEVERE WITH VERY LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...ANY DISCRETE STORMS THAT INITIALLY
TAKE A MORE EASTWARD TRACK COMPARED TO THE MEAN FLOW WILL POSE AN
ELEVATED TORNADO RISK.

THUNDERSTORM COVERAGE MAY BEGIN TO DECREASE BY LATE EVENING SOUTH OF
THE STALLED FRONT WITH ADDITIONAL THUNDERSTORM DEVELOPMENT NORTH OF
THE FRONT OVERNIGHT ACROSS FAR NORTHEAST OKLAHOMA.  THESE STORMS
COULD ALSO BE MARGINALLY SEVERE WITH A FLASH FLOODING THREAT...
ESPECIALLY IN LOCATIONS WHERE PREVIOUS RAINFALL HAS OCCURRED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY BY LATE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM AND HEAVY RAIN POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 22, 4:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
417 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             PEORIA                  36.92N 94.67W
04/22/2011  E0.88 INCH       OTTAWA             OK   EMERGENCY MNGR

&&

KAH
Local storm report, Apr 22, 4:27 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
427 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     VERDIGRIS               36.23N 95.69W
04/22/2011                   ROGERS             OK   TRAINED SPOTTER

            6 TO 8 INCH DIAMETER TREE BRANCHES DOWN

&&

SFP
Local storm report, Apr 22, 4:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             TIAWAH                  36.26N 95.56W
04/22/2011  M1.75 INCH       ROGERS             OK   PUBLIC

            THUNDERSTORM WIND GUSTS TO 60 MPH ALSO REPORTED

&&

MAT
Local storm report, Apr 22, 4:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
434 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 E MIAMI               36.87N 94.84W
04/22/2011  E0.88 INCH       OTTAWA             OK   PUBLIC

            DIME TO NICKEL SIZED

&&

KAH
Local storm report, Apr 22, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
437 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             SAPULPA                 36.00N 96.11W
04/22/2011  E0.88 INCH       CREEK              OK   AMATEUR RADIO

&&

KAH
Local storm report, Apr 22, 4:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
447 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             PRYOR                   36.31N 95.32W
04/22/2011  M0.75 INCH       MAYES              OK   TRAINED SPOTTER

0445 PM     HAIL             3 SE TULSA              36.10N 95.88W
04/22/2011  E0.75 INCH       TULSA              OK   PUBLIC

            75TH AND MINGO

0447 PM     HAIL             GLENPOOL                35.96N 96.01W
04/22/2011  E1.75 INCH       TULSA              OK   AMATEUR RADIO

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:50 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner55 min
Apr 22, 4:02 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa58 min
Apr 22, 4:21 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa39 min
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa26 min
Apr 22, 4:43 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 22, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Apr 22, 5:16 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner44 min
Apr 22, 5:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner30 min
Apr 22, 5:42 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee48 min
Apr 22, 5:48 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes42 min
Apr 22, 5:57 PM CDTSpecial Weather StatementTSAWagoner48 min
Apr 22, 6:03 PM CDTTornado WarningTSAAdair, Cherokee, Delaware27 min
Apr 22, 6:21 PM CDTTornado WarningTSAAdair, Delaware39 min
Apr 22, 6:25 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner50 min
Apr 22, 6:28 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee47 min
Apr 22, 6:28 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.